Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 6, 2015, 3:51 PM PDT for Douglas County, Nevada. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 3:51 PM PDT (22:51 UTC)
- Expired
- Jul 6, 2015, 4:30 PM PDT
- In force
- 39 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Douglas County, NV
The radar
The Reno radar (KRGX), 91 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:05 PM PDT | HAIL 0.5 | 5 Wsw Gardnerville, NV | TRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL AND 0.25 INCHES OF RAINFALL IN 3 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708 WUUS55 KREV 062251 SVRREV NVC005-062330- /O.NEW.KREV.SV.W.0020.150706T2251Z-150706T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 351 PM PDT MON JUL 6 2015 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DOUGLAS COUNTY IN WESTERN NEVADA... * UNTIL 430 PM PDT * AT 348 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARDNERVILLE RANCHOS...OR NEAR GARDNERVILLE...AND MOVING NORTHWEST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... GARDNERVILLE RANCHOS..JUNCTION NV 88 AND NV 206 AND HEAVENLY VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 3905 11978 3884 11976 3892 11988 3905 11992 TIME...MOT...LOC 2248Z 151DEG 22KT 3891 11980 $$ TF
1 follow-up statement
934 WWUS55 KREV 062319 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 419 PM PDT MON JUL 6 2015 NVC005-062330- /O.CON.KREV.SV.W.0020.000000T0000Z-150706T2330Z/ DOUGLAS NV- 419 PM PDT MON JUL 6 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR NORTHWESTERN DOUGLAS COUNTY... AT 416 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TORRENTIAL RAIN...QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOTTSVILLE...OR 9 MILES NORTHEAST OF SOUTH LAKE TAHOE. THIS STORM WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... KINGSBURY...DAGGET PASS...GENOA...ZEPHYR COVE-ROUND HILL VILLAGE... INDIAN HILLS...MINDEN...JUNCTION NV 88 AND NV 206. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3905 11978 3884 11976 3892 11988 3905 11992 TIME...MOT...LOC 2316Z 151DEG 22KT 3906 11990 $$ TF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:11 PM PDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 6, 2:11 PM PDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 211 PM PDT MON JUL 6 2015 .SYNOPSIS... LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE AND BRING THE THREAT FOR THUNDERSTORMS THROUGH THE WEEK, ESPECIALLY DURING THE AFTERNOON AND EVENING. THE HIGHEST PROBABILITY OF STRONG THUNDERSTORMS WILL OCCUR TODAY AND TOMORROW, BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ANY DAY THIS WEEK. && .SHORT TERM... ATMOSPHERIC CONDITIONS REMAIN IN PLACE TODAY FOR STRONG THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE EASTERN SIERRA AND WESTERN NV FROM RENO-SPARKS SOUTH TO LYON-MINERAL COUNTIES WHERE THE COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE GREATEST. LOCATIONS IN NORTHEAST CA AND WESTERN NV THAT ARE NORTH AND EAST OF THIS AREA COULD ALSO SEE ISOLATED STORMS PRODUCING BRIEF HEAVY RAIN, AND MAY ACTUALLY HAVE A BETTER CHANCE FOR STRONG THUNDERSTORMS TO CREATE HAIL UP TO ONE INCH IN DIAMETER AND STRONG OUTFLOW WINDS 50-60 MPH. THE MORNING ATMOSPHERIC SOUNDING AT THE RENO FORECAST OFFICE SHOWED STEEP MID-LEVEL LAPSE RATES BUT WITH A CAP AROUND 600 MB. THIS CAP IS EXPECTED TO ERODE BY MID-AFTERNOON AS TEMPERATURES HEAT UP ALLOWING CONVECTION TO BECOME DEEPER AND STRONGER. THOUGH NOT STRONG, THERE IS ALSO MODERATE 0-6K SHEAR THIS AFTERNOON WHICH INCREASES THE POTENTIAL FOR LONGER-LASTING STRONG UPDRAFTS WITHIN ANY STORMS. THE ACTIVE THUNDERSTORM PATTERN WILL CONTINUE ALL WEEK AS A LOW PRESSURE SYSTEM SLOWLY MOVES EAST OVER CA/NV. CURRENT SATELLITE ESTIMATES SHOW ABUNDANT MOISTURE OFFSHORE WHICH WILL PROVIDE A MOIST SOUTHWEST FLOW ALOFT TUESDAY-WEDNESDAY. BY TUESDAY, THE LOW WILL HAVE MOVED FAR ENOUGH ONSHORE TO INCREASE THE POTENTIAL FOR UPPER IMPULSES TO INFLUENCE THUNDERSTORM ACTIVITY. CURRENT MODELS SHOW POTENTIAL FOR AN IMPULSE TO ARRIVE EARLY TUESDAY MORNING WITH A STRONGER UPPER WAVE FOR AFTERNOON. TIMING THESE IMPULSES IS DIFFICULT BUT ANOTHER FLASH FLOOD WATCH MAY BE WARRANTED FOR TUESDAY AFTERNOON. THE ONLY LIMITING FACTOR COULD BE IF THE MORNING IMPULSE CREATES ENOUGH CLOUD COVER TO LIMIT INSTABILITY DURING THE AFTERNOON. FOR WEDNESDAY, A BROAD AREA OF SLOW RISING MOTION IN THE NORTHEAST QUADRANT OF THE UPPER-LOW SHOULD LEAD TO AN INCREASE IN CLOUD COVER AND RAIN SHOWERS BUT COULD LEAD TO A DECREASE IN THE NUMBER OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN. HOWEVER, MODEL GUIDANCE CONTINUES TO SHOW THE POTENTIAL FOR STRONG INSTABILITY, AND ANY CLOUD BREAKS WOULD AGAIN PROVIDE A THREAT FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY RAIN WEDNESDAY AFTERNOON AND EVENING. JCM .LONG TERM...THURSDAY THROUGH MONDAY... AN UPPER LOW OFF THE CENTRAL CALIFORNIA COAST WILL MOVE INLAND ACROSS NEVADA BY THURSDAY AFTERNOON. THIS WILL PROVIDE MUCH COOLER TEMPERATURES WITH A BETTER POTENTIAL TO SEE WIDESPREAD PRECIPITATION ACROSS THE REGION. OVERALL LOOKING FOR AMPLE MOISTURE/CLOUD COVER TO SPREAD INLAND WITH THE LOW WHICH MAY INHIBIT INSTABILITY AND LEAD TO MORE WIDESPREAD SHOWER ACTIVITY WITH ISOLATED STORM COVERAGE. THE INCREASED CLOUDS COULD ALSO KEEP HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S ACROSS WESTERN NEVADA WITH UPPER 60S TO LOWER 70S ACROSS SIERRA VALLEYS. MAIN CHANGES TO THE FORECAST FOR THURSDAY WERE TO INCREASE PRECIP CHANCES, INCREASE CLOUD COVER, AND ALSO TO LOWER HIGH TEMPERATURES. AN UPPER LOW WILL THEN DEVELOP JUST OFF THE WEST COAST BY FRIDAY WITH ADDITIONAL CHANCES FOR SHOWERS AND STORMS ACROSS THE SIERRA AND INTO FAR NORTHWESTERN NEVADA. THE LOW WILL MAINTAIN CHANCES FOR SHOWERS AND STORMS ON SATURDAY BUT CHANCES WILL SLIP MAINLY ACROSS THE NORTHERN FORECAST AREA ROUGHLY NORTH OF INTERSTATE 80. BY SUNDAY, MODEL GUIDANCE INTRODUCES A DRY SOUTHWEST FLOW WHICH WILL TRANSITION US INTO A DRIER PATTERN INTO EARLY NEXT WEEK. HIGH TEMPERATURES LOOK TO RETURN TO NEAR SEASONABLE LEVELS WITH UPPER 80S ACROSS WESTERN NEVADA AND MID TO UPPER 70S ACROSS THE SIERRA. FUENTES && .AVIATION... THUNDERSTORMS OVER THE SIERRA AND NORTHEAST CA WILL BECOME STRONGER AND SPREAD EASTWARD THIS AFTERNOON AND EVENING. ERRATIC OUTFLOW WINDS UP TO 50 KTS AND LOW VSBY DUE TO HEAVY RAIN ARE THE MAIN AVIATION THREATS FROM THESE STORMS. MOUNTAIN OBSCURATION IS ALSO LIKELY ESPECIALLY NEAR THE CREST OF THE SIERRA. STORMS SHOULD BECOME LESS INTENSE AFTER 0900 PDT BUT SHOWERS MAY PERSIST OVERNIGHT. EXPECT SIMILAR CONDITIONS TOMORROW (TUESDAY), EXCEPT THUNDERSTORMS MAY START EARLIER THAN TODAY, ESPECIALLY OVER THE SIERRA WHERE STORMS MAY INITIATE BY MID-MORNING. JCM && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003. CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 6, 3:07 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 307 PM PDT MON JUL 6 2015 NVZ003-062300- GREATER RENO-CARSON CITY-MINDEN AREA NV- 307 PM PDT MON JUL 6 2015 ...THUNDERSTORMS OVER THE STOREY AND HIGHWAY 50 EAST OF CARSON CITY... AT 305 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS FROM NEAR DAYTON NORTHWARD TO VIRGINA CITY. THESE STORMS ARE DRIFTING NORTH AT 5 MPH. VERY HEAVY RAINFALL...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH ARE OCCURRING WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VIRGINA CITY...GOLD HILL...DAYTON...U.S 50 BETWEEN CARSON CITY AND STAGECOACH...SIX MILE CANYON...AND HIGHWAYS 341 AND 342. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY CAUSE MINOR ROCK AND MUD FLOWS ALONG HIGHWAYS 341...342 AND RURAL ROADS IN THE AREA. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADS. && LAT...LON 3909 11947 3909 11970 3950 11972 3950 11947 TIME...MOT...LOC 2200Z 180DEG 0KT 3918 11962 BRONG
Local storm report, Jul 6, 3:18 PM PDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
318 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 3 NNE TOPAZ LAKE 38.73N 119.53W
07/06/2015 M0.25 INCH DOUGLAS NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL AND HEAVY
RAINFALL.
&&
MCGUIRESpecial weather statement, Jul 6, 3:19 PM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 319 PM PDT MON JUL 6 2015 CAZ072-073-NVZ003-062245- GREATER LAKE TAHOE AREA CA-MONO CA-GREATER RENO-CARSON CITY- MINDEN AREA NV- 319 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 316 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GARDNERVILLE RANCHOS...OR 9 MILES SOUTHEAST OF GARDNERVILLE...MOVING NORTH AT 15 MPH. TORRENTIAL RAINFALL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL IMPACT PORTIONS OF HWY 395 SOUTHEAST OF GARDNERVILLE THROUGH TO COLEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL WILL RESULT IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3863 11950 3878 11974 3898 11970 3884 11944 TIME...MOT...LOC 2216Z 185DEG 14KT 3881 11967 TF
Special weather statement, Jul 6, 3:42 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 342 PM PDT MON JUL 6 2015 CAZ072-073-062315- GREATER LAKE TAHOE AREA CA-MONO CA- 342 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 341 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DEVILS GATE SUMMIT...OR 11 MILES SOUTHEAST OF COLEVILLE...MOVING NORTHWEST AT 10 MPH. NICKEL SIZE HAIL, TORRENTIAL RAIN, AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALKER AND BOOTLEG CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3858 11941 3841 11933 3835 11942 3850 11964 TIME...MOT...LOC 2241Z 151DEG 10KT 3842 11943 TF
Special weather statement, Jul 6, 3:43 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 343 PM PDT MON JUL 6 2015 NVZ003-004-062345- GREATER RENO-CARSON CITY-MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 343 PM PDT MON JUL 6 2015 ...THUNDERSTORM NEARING SUTCLIFFE AND PYRAMID LAKE... AT 342 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SUTCLIFFE...OR 11 MILES SOUTHWEST OF PYRAMID LAKE...MOVING NORTHEAST AT 20 MPH. HEAVY RAIN...DANGEROUS LIGHTNING AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PYRAMID LAKE...SUTCLIFFE AND THE NEEDLE ROCKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS AND THOSE ON THE BEACH. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3983 11964 3986 11974 4024 11969 4015 11938 TIME...MOT...LOC 2242Z 204DEG 16KT 3991 11966 BRONG
Local storm report, Jul 6, 3:51 PM PDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
351 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM FLASH FLOOD 5 E VIRGINIA CITY 39.31N 119.55W
07/06/2015 STOREY NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED FLASH FLOODING WITH 4-5
ICNHES DEEP OF WATER.
0347 PM HAIL 3 WSW GARDNERVILLE RANC 38.87N 119.80W
07/06/2015 E0.25 INCH DOUGLAS NV TRAINED SPOTTER
ALONG WITH STRONG WINDS AND HEAVY RAIN
0348 PM HAIL 2 E DEVILS GATE SUMMIT 38.35N 119.33W
07/06/2015 M0.25 INCH MONO CA TRAINED SPOTTER
SOME HEAVY RAIN, GUSTY WINDS
0350 PM DEBRIS FLOW 3 NW BRIDGEPORT 38.29N 119.26W
07/06/2015 MONO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTED DEBRIS FLOW AND MUD
COVERING THE ROADWAY ALONG U.S. HIGHWAY 395 AND BUCKEYE
ROAD.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:06 PM PDT | Special Weather Statement | REV | Douglas | 39 min |
| Jul 5, 5:18 PM PDT | Severe Thunderstorm Warning | REV | Lyon | 27 min |
| Jul 5, 6:18 PM PDT | Special Weather Statement | REV | Lyon | 42 min |
| Jul 5, 6:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 6:47 PM PDT | Flash Flood Warning | REV | Lyon, Storey, Washoe | 3 hr |
| Jul 5, 7:04 PM PDT | Special Weather Statement | REV | Washoe | 41 min |
| Jul 5, 7:23 PM PDT | Special Weather Statement | REV | Storey | 22 min |
| Jul 5, 7:33 PM PDT | Special Weather Statement | REV | Storey | 42 min |
| Jul 5, 7:56 PM PDT | Areal Flood Advisory | REV | Churchill, Lyon, Washoe | 3 hr |
| Jul 5, 8:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 8:39 PM PDT | Special Weather Statement | REV | Pershing | 81 min |
| Jul 5, 8:56 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Pershing | 49 min |
| Jul 5, 8:59 PM PDT | Areal Flood Advisory | REV | Washoe | 3 hr |
| Jul 5, 9:45 PM PDT | Areal Flood Advisory | REV | Churchill, Pershing | 3 hr |
| Jul 6, 3:20 AM PDT | Flash Flood Watch | REV | Douglas, Lyon, Mineral, Storey, Washoe | 18 hr |
| Jul 6, 1:26 PM PDT | Special Weather Statement | REV | Douglas | 34 min |
| Jul 6, 2:31 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 44 min |
| Jul 6, 2:48 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 6, 3:06 PM PDT | Special Weather Statement | REV | Storey | 54 min |
| Jul 6, 3:07 PM PDT | Special Weather Statement | REV | Storey | 53 min |
| Jul 6, 3:19 PM PDT | Special Weather Statement | REV | Douglas | 26 min |
| Jul 6, 3:33 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 3:34 PM PDT | Flash Flood Warning | REV | Lyon, Storey | 3 hr |
| Jul 6, 3:43 PM PDT | Special Weather Statement | REV | 62 min | |
| Jul 6, 4:11 PM PDT | Special Weather Statement | REV | Storey | 49 min |
| Jul 6, 4:17 PM PDT | Flash Flood Warning | REV | Storey, Washoe | 3 hr |
| Jul 6, 4:30 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 4:41 PM PDT | Special Weather Statement | REV | 64 min | |
| Jul 6, 4:56 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.